Mathematical Research Letters

Volume 13 (2006)

Number 6

Lipschitz harmonic capacity and Bilipschitz images of cantor sets

Pages: 865 – 884

DOI: http://dx.doi.org/10.4310/MRL.2006.v13.n6.a3

Authors

John Garnett (University of California at Los Angeles)

Laura Prat (Universitat de Barcelona)

Xavier Tolsa (Universitat Autonoma de Barcelona)

Abstract

For bilipschitz images of Cantor sets in $\Rd$ we estimate the Lipschitz harmonic capacity and prove that this capacity is invariant under bilipschitz homeomorphisms. A crucial step of the proof is an estimate of the $L^2$ norms of the Riesz tranforms on $L^2(G,p)$ where $p$ is the natural probability measure on the Cantor set $E$ and $G \subset E$ has $p(G) > 0.$

Full Text (PDF format)